# SDR DALA2016101307188

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 898
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE 18R, BS 898.   THE SPLICE WAS REMOVED IAW SRM 51-41-05.  SPLICE WAS FABRICATED IAW SRM 53-20-01 FIG 1 AND 51-20-09. THE SPLICE AND AREA WAS TREATED AND PAINTED IAW SRM 51-10-04 PAR. 15/21.   THE SPLICE WAS INSTALLED IAW SRM 51-41-05.
